Quasi-randomness and algorithmic regularity for graphs with general degree distributions

Noga Alon, Amin Coja-Oghlan, Hiep Hàn, Mihyun Kang, Vojtech Rödl, Michael Schacht

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2336-2362
JournalSIAM journal on computing
Volume39
DOIs
Publication statusPublished - 2010

Fields of Expertise

  • Information, Communication & Computing

Cite this

Quasi-randomness and algorithmic regularity for graphs with general degree distributions. / Alon, Noga; Coja-Oghlan, Amin; Hàn, Hiep; Kang, Mihyun; Rödl, Vojtech; Schacht, Michael.

In: SIAM journal on computing, Vol. 39, 2010, p. 2336-2362.

Research output: Contribution to journalArticleResearchpeer-review

Alon, Noga ; Coja-Oghlan, Amin ; Hàn, Hiep ; Kang, Mihyun ; Rödl, Vojtech ; Schacht, Michael. / Quasi-randomness and algorithmic regularity for graphs with general degree distributions. In: SIAM journal on computing. 2010 ; Vol. 39. pp. 2336-2362.
@article{4b81cbca24a5481683c90099557280d1,
title = "Quasi-randomness and algorithmic regularity for graphs with general degree distributions",
author = "Noga Alon and Amin Coja-Oghlan and Hiep H{\`a}n and Mihyun Kang and Vojtech R{\"o}dl and Michael Schacht",
year = "2010",
doi = "10.1137/070709529",
language = "English",
volume = "39",
pages = "2336--2362",
journal = "SIAM journal on computing",
issn = "0097-5397",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

TY - JOUR

T1 - Quasi-randomness and algorithmic regularity for graphs with general degree distributions

AU - Alon, Noga

AU - Coja-Oghlan, Amin

AU - Hàn, Hiep

AU - Kang, Mihyun

AU - Rödl, Vojtech

AU - Schacht, Michael

PY - 2010

Y1 - 2010

U2 - 10.1137/070709529

DO - 10.1137/070709529

M3 - Article

VL - 39

SP - 2336

EP - 2362

JO - SIAM journal on computing

JF - SIAM journal on computing

SN - 0097-5397

ER -